# SDR UPS06448133

- Difficulty date: August 17, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1080 LBL93 TO 96 WING CTR SECTION UPPER SURFACE FOUND CORROSION.  CORROSION BLEND OUT 0.073" BY 4" BY 4" EXCEED SRM LIMIT.  BS 1080 LBL 93 TO 96 WING CTR SECTION UPPER SURFACE CORRODED AREA REPAIRED AS PER RS R57-14-35579 AND UPS ENGINEERING FILE NUMBER 747-57-20101.
